# SDR IPXA10562792

- Difficulty date: September 11, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 22,559 hours, 14,948 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N513232
- Condition: Corroded
- Location: Bs 341
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO COMPARTMENT, CORROSION ON SEAT TRACK, BS 341 BL 0.   FABRICATED AND INSTALLED NEW SEAT TRACK IAW SRM 53-00-52-1A, SRM 51-40-02-0G, SRM 51-40-06, SRM 51-40-05, SRM 51-40-08-0G.
